Ricci curvature rigidity for weakly asymptotically hyperbolic manifolds

Vincent Bonini, Pengzi Miao, J. I E Qing

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

A rigidity result for weakly asymptotically hyperbolic manifolds with lower bounds on Ricci curvature is proved without assuming that the manifolds are spin. The argument makes use of a quasi-local mass characterization of Euclidean balls from [9] [14] and eigenfunction compactification ideas from [12].

Original languageEnglish (US)
Pages (from-to)603-612
Number of pages10
JournalCommunications in Analysis and Geometry
Volume14
Issue number3
StatePublished - Jul 2006
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)
  • Geometry and Topology

Cite this